A certain characteristic of normally solvable extensions of a minimal operator
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2274-2275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a15,
author = {I. V. Gel'man},
title = {A certain characteristic of normally solvable extensions of a minimal operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2274--2275},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a15/}
}
I. V. Gel'man. A certain characteristic of normally solvable extensions of a minimal operator. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2274-2275. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a15/